Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 15, Number 76
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A method for numerical integration
C. B. Haselgrove PDF
Math. Comp. 15 (1961), 323-337
The fairing of ship lines on a high-speed computer
Feodor Theilheimer and William Starkweather PDF
Math. Comp. 15 (1961), 338-355
Symmetric successive overrelaxation in solving diffusion difference equations
G. J. Habetler and E. L. Wachspress PDF
Math. Comp. 15 (1961), 356-362
An improved eigenvalue corrector formula for solving the Schrödinger equation for central fields
J. W. Cooley PDF
Math. Comp. 15 (1961), 363-374
Integration of the general bivariate Gaussian distribution over an offset circle
A. R. DiDonato and M. P. Jarnagin PDF
Math. Comp. 15 (1961), 375-382
An a priori determination of serial correlation in computer generated random numbers
Martin Greenberger PDF
Math. Comp. 15 (1961), 383-389
Expansions of hypergeometric functions in hypergeometric functions
Jerry L. Fields and Jet Wimp PDF
Math. Comp. 15 (1961), 390-395
Evaluation of Artin’s constant and the twin-prime constant
John W. Wrench PDF
Math. Comp. 15 (1961), 396-398
Iterated square root expansions for the inverse cosine and inverse hyperbolic cosine
Henry C. Thacher PDF
Math. Comp. 15 (1961), 399-403
An eigenvalue problem arising in mass and heat transfer studies
J. S. Dranoff PDF
Math. Comp. 15 (1961), 403-409
Efficient continued fraction approximations to elementary functions.
Kurt Spielberg PDF
Math. Comp. 15 (1961), 409-417
Note on “Approximation of curves by line segments”
N. Ream PDF
Math. Comp. 15 (1961), 418-419
The compositeness of the thirteenth Fermat number
G. A. Paxson PDF
Math. Comp. 15 (1961), 420-420
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 421-435
Math. Comp. 15 (1961), 436-436
Math. Comp. 15 (1961), 436-436
Math. Comp. 15 (1961), 437-449